# SDR ERAA062392

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839904
- Condition: Malfunctioned
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AND MODIFIED 10-19-98 BY HONEYWELL REF NR 28446.  LIGHT INOPERABLE.
